Alert archive / Oklahoma / Freeze Warnings in 2014
Freeze Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Apr 13, 2014, 3:29 AM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 15, 2014, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2014, 3:29 AM CDT (08:29 UTC)
- In effect from
- Apr 15, 2014, 1:00 AM CDT
- Expired
- Apr 15, 2014, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 840 J/kg
- Mixed-layer CIN
- -359 J/kg
- Mixed-layer LCL
- 1567 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 341 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
182 WWUS74 KTSA 130829 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 329 AM CDT SUN APR 13 2014 ARZ001-002-010-011-OKZ054>064-067>069-132100- /O.NEW.KTSA.FZ.W.0001.140415T0600Z-140415T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-WAGONER- CHEROKEE-ADAIR- 329 AM CDT SUN APR 13 2014 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...WAGONER...TULSA... ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA...WASHINGTON... OSAGE...CRAIG AND NOWATA. IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. HAZARDOUS WEATHER... * CLEARING SKIES AND LIGHT WINDS WILL ALLOW OVERNIGHT LOW TEMPERATURES TO DROP INTO THE UPPER 20S TO LOW 30S. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ019-020-029-OKZ049-053-065-066-070>076-132100- /O.NEW.KTSA.FZ.A.0001.140415T0600Z-140415T1400Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 329 AM CDT SUN APR 13 2014 ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OKFUSKEE...OKMULGEE...PUSHMATAHA...CHOCTAW... PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. HAZARDOUS WEATHER... * CLEARING SKIES AND LIGHT WINDS WILL ALLOW OVERNIGHT LOW TEMPERATURES TO FALL NEAR OR BELOW FREEZING. PORTIONS OF THE WATCH MAY BE UPGRADED TO A WARNING WITH LATER FORECASTS. IMPACTS... * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
5 follow-up statements
604 WWUS74 KTSA 132117 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 417 PM CDT SUN APR 13 2014 ARZ019-020-029-OKZ049-053-065-066-070>076-141000- /O.UPG.KTSA.FZ.A.0001.140415T0600Z-140415T1400Z/ /O.EXA.KTSA.FZ.W.0001.140415T0600Z-140415T1400Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 417 PM CDT SUN APR 13 2014 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OKFUSKEE...OKMULGEE...PUSHMATAHA...CHOCTAW... PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. * THIS REPLACES THE WATCH THAT WAS IN EFFECT. HAZARDOUS WEATHER... * CLEARING SKIES AND LIGHT WINDS WILL ALLOW OVERNIGHT LOW TEMPERATURES MONDAY NIGHT TO FALL INTO THE UPPER 20S TO NEAR 30. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-OKZ054>064-067>069-141000- /O.CON.KTSA.FZ.W.0001.140415T0600Z-140415T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-WAGONER- CHEROKEE-ADAIR- 417 PM CDT SUN APR 13 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...WAGONER...TULSA... ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA...WASHINGTON... OSAGE...CRAIG AND NOWATA. IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. HAZARDOUS WEATHER... * CLEARING SKIES AND LIGHT WINDS WILL ALLOW OVERNIGHT LOW TEMPERATURES MONDAY NIGHT TO FALL INTO THE MID TO UPPER 20S. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
140 WWUS74 KTSA 140851 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 351 AM CDT MON APR 14 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-142100- /O.CON.KTSA.FZ.W.0001.140415T0600Z-140415T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE- ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 351 AM CDT MON APR 14 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA... PUSHMATAHA...CHOCTAW...WASHINGTON...OSAGE...CRAIG...NOWATA... PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON... SEBASTIAN...CARROLL AND FRANKLIN. HAZARDOUS WEATHER... * CLEARING SKIES AND LIGHT WINDS WILL ALLOW ALL OF EASTERN OKLAHOMA AND WESTERN ARKANSAS TO FALL BELOW FREEZING MONDAY NIGHT. A HARD FREEZE IS LIKELY FOR PORTIONS OF NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
952 WWUS74 KTSA 142125 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 425 PM CDT MON APR 14 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151400- /O.CON.KTSA.FZ.W.0001.140415T0600Z-140415T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE- ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 425 PM CDT MON APR 14 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA... PUSHMATAHA...CHOCTAW...WASHINGTON...OSAGE...CRAIG...NOWATA... PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON... SEBASTIAN...CARROLL AND FRANKLIN. HAZARDOUS WEATHER... * CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES ACROSS ALL OF EASTERN OKLAHOMA AND WESTERN ARKANSAS TO FALL BELOW FREEZING TONIGHT. A HARD FREEZE IS LIKELY FOR PARTS OF NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
409 WWUS74 KTSA 150252 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 952 PM CDT MON APR 14 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151100- /O.CON.KTSA.FZ.W.0001.140415T0600Z-140415T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE- ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 952 PM CDT MON APR 14 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA... PUSHMATAHA...CHOCTAW...WASHINGTON...OSAGE...CRAIG...NOWATA... PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON... SEBASTIAN...CARROLL AND FRANKLIN. HAZARDOUS WEATHER... * CLEAR CALM CONDITIONS WILL PRODUCE SUB-FREEZING TEMPERATURES OVERNIGHT. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
028 WWUS74 KTSA 150849 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 349 AM CDT TUE APR 15 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151400- /O.CON.KTSA.FZ.W.0001.000000T0000Z-140415T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE- ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 349 AM CDT TUE APR 15 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PAWNEE...OTTAWA... PUSHMATAHA...CHOCTAW...WASHINGTON...OSAGE...CRAIG...NOWATA... PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON... SEBASTIAN...CARROLL AND FRANKLIN. HAZARDOUS WEATHER... * TEMPERATURES WILL HOVER IN THE UPPER 20S TO LOW 30S BEFORE RISING QUICKLY AS DAYTIME HEATING COMMENCES AFTER 9 AM. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ LACY
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Apr 12, 9:32 PM CDT, 5 hours 57 minutes earlier.
Area forecast discussion, Apr 12, 9:32 PM CDT, 5 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 932 PM CDT SAT APR 12 2014 .DISCUSSION... SHORT TERM FORECAST ON TRACK THIS EVENING...LATEST LOCAL WRF ...INCLUDING 00Z NAM HOLD OFF ON INITIAL ELEVATED THUNDERSTORM DEVELOPMENT INTO SUNDAY MORNING ACROSS EAST CENTRAL OKLAHOMA/NORTHWEST ARKANSAS. DID INCREASE WINDS AHEAD AND BEHIND FROPA THROUGH SUNDAY NIGHT. NO MAJOR TIMING CHANGES ON UPCOMING SEVERE WEATHER EVENT. STILL EXPECT SEVERE THUNDERSTORMS TO RAPIDLY DEVELOP JUST WEST OF PNC NEAR TRIPLE POINT AROUND MID AFTERNOON...MOVING INTO NORTHEAST OKLAHOMA BY LATE AFTERNOON WITH THE POTENTIAL FOR VERY LARGE HAIL. SEVERE WEATHER PROBABILITIES WILL BE MODESTLY INCREASED ACROSS PORTIONS OF EASTERN OKLAHOMA...GENERALLY WEST OF HIGHWAY 75... IN INSTABILITY AXIS AND JUST NORTH OF UPPER LEVEL SPEED MAX. SEVERE WEATHER PROBABILITIES WILL CONTINUE TO BE REFINED INTO SUNDAY INCLUDING SPECIFIC TIMING/THREATS. ALL MODES OF SEVERE WEATHER REMAIN POSSIBLE. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...12
Hazardous weather outlook, Apr 12, 4:42 PM CDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 442 PM CDT SAT APR 12 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 442 PM CDT SAT APR 12 2014 ...SIGNIFICANT SEVERE WEATHER LIKELY SUNDAY AFTERNOON AND EVENING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... ALTHOUGH RELATIVE HUMIDITY VALUES WILL NOT BE EXTREMELY LOW... STRONG GUSTY SOUTH WINDS AND VERY WARM CONDITIONS WILL CREATE AN ELEVATED WILDFIRE DANGER FOR THE REMAINDER OF THE AFTERNOON. THE FIRE DANGER THREAT WILL SLOWLY SUBSIDE THROUGH THE EVENING HOURS ALTHOUGH GUSTY WINDS WILL LIKELY PERSIST OVERNIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...SEVERE THUNDERSTORM...VERY HIGH FIRE WEATHER... HIGH WIND AND HEAVY RAIN POTENTIAL. MONDAY...VERY HIGH FIRE WEATHER AND HIGH WIND POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...VERY HIGH FIRE WEATHER AND HIGH WIND POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... SEVERE THUNDERSTORM CHANCES WILL INCREASE ACROSS THE AREA SUNDAY AFTERNOON AND INTO THE EVENING HOURS AS A STRONG COLD FRONT APPROACHES. SCATTERED THUNDERSTORMS MAY DEVELOP AHEAD OF THE FRONT BY LATE MORNING OR EARLY AFTERNOON ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...AND A FEW OF THESE COULD BE STRONG TO MARGINALLY SEVERE. THE MAIN THUNDERSTORM ACTIVITY WILL DEVELOP AFTER 300 PM...JUST WEST OF THE AREA...NEAR THE COLD FRONT...DRY LINE INTERSECTION. THESE STORMS WILL QUICKLY BECOME SEVERE AS ACTIVITY MOVES INTO NORTHEAST OKLAHOMA BY LATE AFTERNOON. WHILE ISOLATED TORNADOES WILL BE POSSIBLE...VERY LARGE HAIL IS EXPECTED IN THE STRONGER STORMS. THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE BY EARLY SUNDAY EVENING ACROSS NORTHEAST OKLAHOMA ALONG THE FRONT...WITH STRONG TO SEVERE STORMS SWEEPING ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS DURING THE EVENING HOURS. LARGE HAIL WILL BE LIKELY... WITH THE THREAT TRANSITIONING TO DAMAGING WINDS. THE SEVERE WEATHER THREAT WILL END AROUND MIDNIGHT AS THE COLD FRONT MOVES EAST OF THE AREA. THE STRONG COLD FRONT WILL BRING MUCH COLDER WEATHER TO THE ENTIRE AREA FOR MONDAY. A HARD FREEZE WILL BE POSSIBLE TUESDAY MORNING FOR PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. FREEZE WATCHES AND WARNINGS WILL LIKELY BE REQUIRED IN SOME OF THESE AREAS. DANGEROUS FIRE WEATHER CONDITIONS WILL RETURN DURING THE WEEK WITH INTERMITTENTLY WINDY CONDITIONS AND A DRY AIRMASS LINGERING ACROSS THE REGION. EMERGENCY MANAGEMENT PLANNING STATEMENT... SEVERE WEATHER IS LIKELY LATE SUNDAY AFTERNOON AND EVENING. SPOTTER GROUPS AND EMERGENCY MANAGERS SHOULD PREPARE FOR ACTIVATION SUNDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:29 AM CDT | Freeze Watch | TSA | Choctaw, Haskell, Latimer, McIntosh, Muskogee, Okfuskee and 3 more | 13 hr |
| Apr 13, 2:32 PM CDT | Special Weather Statement | TSA | Pawnee | 43 min |
| Apr 13, 2:55 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 50 min |
| Apr 13, 3:24 PM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Apr 13, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 50 min |
| Apr 13, 4:06 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 39 min |
| Apr 13, 4:20 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 40 min |
| Apr 13, 4:29 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Apr 13, 4:43 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Apr 13, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers, Washington | 42 min |
| Apr 13, 4:56 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 49 min |
| Apr 13, 5:18 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 27 min |
| Apr 13, 5:29 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Ottawa | 46 min |
| Apr 13, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 43 min |
| Apr 13, 5:40 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 65 min |
| Apr 13, 5:43 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 47 min |
| Apr 13, 6:11 PM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Apr 13, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 47 min |
| Apr 13, 6:47 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 43 min |
| Apr 13, 6:55 PM CDT | Special Weather Statement | TSA | Benton | 50 min |
Nearby
Freeze Warnings in Oklahoma, 2014Freeze Warnings in Arkansas, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.